# SDR 2005UALA01179

- Difficulty date: October 21, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 37,869 hours, 7,183 cycles
- Engine: Pwa PW4077
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Alignment
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG FOR FORWARD CARGO DOOR OPEN.  INSPECTED DOOR WHEN AIRCRAFT ARRIVED AND FOUND TARGETS NOT ALIGNED.  DOORS WERE CYCLED: DOOR LATCHES AND TARGETS ARE ALIGNED.  MESSAGE IN MAT IS NOT ACTIVE.  NO LOSS OF PRESSURE.
